The explicit structure of the nonlinear Schrödinger prolongation algebra

Share/Save/Bookmark

Eck van, H.N. and Gragert, P.K.H. and Martini, R. (1983) The explicit structure of the nonlinear Schrödinger prolongation algebra. Indagationes Mathematicae A: Mathematical sciences, 86 (2). pp. 165-172. ISSN 0023-3358

[img]
Preview
PDF
257Kb
Abstract:The structure of the nonlinear Schrödinger prolongation algebra, introduced by Estabrook and Wahlquist, is explicitly determined. It is proved that this Lie algebra is isomorphic with the direct product H× (A1 C[t]), where H is a three-dimensional commutative Lie algebra.
Item Type:Article
Copyright:© 1983 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69179
Official URL:http://dx.doi.org/10.1016/1385-7258(83)90053-7
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page